MAUDE Adverse Event Report: MEDIVATORS INC DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE

MEDIVATORS INC DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE
Model Number 100305
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report to ansm that they are experiencing "problems with the operating channel valve (black cap): on several occasions the sample got stuck at the opening of this cap with the suction valve (device with a red dot): did not return to its initial position after aspiration during the examination." no report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device a root cause cannot be determined.The device history record (dhr) was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review confirmed the reported event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE
Common Device Name
DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key19719770
Report Number1651395-2024-00018
Device Sequence Number8130421
Product Code ODC
UDI-Device Identifier00677964060250
UDI-Public(01)00677964060250(11)240126(17)270125(10)614992
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100305
Device Catalogue Number100305
Device Lot Number614992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown